# SDR SWIA2014061238147

- Difficulty date: June 11, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 15,758 hours, 10,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO BULBS INOPERATIVE ON LOWER AFT EMERGENCY EXIT LIGHT INTERIOR OF SERVICE DOOR.  REPLACED BULBS IAW AMM.
